A 43-year-old member asked:
Disclaimer

my husband is taking duricef (cefadroxil). can it make you sick?

1 doctor answer
Dr. Luis Villaplana
35 years experience Internal Medicine
YES IT CAN: Irritate your stomach and cuse diarrhea.
Answered on Jun 5, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 45-year-old member asked:
Dr. Luis Villaplana
35 years experience Internal Medicine
YES, IT CAN IRRITATE: Your stomach.
A 35-year-old member asked:
Dr. Martin Raff
56 years experience Infectious Disease
Duricef (cefadroxil): This oral cephalosporin antibiotic has no use or efficacy in treating shingles, although if he has secondary bacterial infection it may be useful. It ... Read More
A 46-year-old member asked:
Dr. Mitchell Bressack
43 years experience Dermatology
If it's an infection: Duricef (cefadroxil) is an antibiotic, and will treat an infection of the skin that is caused by a bacteria that is sensitive to duricef (cefadroxil). ... Read More
6
6 thanks
A 46-year-old member asked:
Dr. Alan Wartenberg
A Verified Doctor answered
A US doctor answered Learn more
Depends on what: you are on them for, and what the rest of your health history is like. The people that you should be asking questions about drugs THEY have prescribe ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month